# SDR QXEA200300723

- Difficulty date: June 2, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 4,781 hours, 5,610 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 NACELLE ANGLE BRACKET BETWEEN FORWARD FRAME ASSEMBLY LEFT HAND SIDE AND TOP, LEFT HAND HEAT SHIELD SUPPORT FRAME IS CRACKED.  REPAIRED IAW Q400 SRM 51-42-05.  AND SRM 54-10-06, FIGURE 1, ITEM 3.
